# SDR WX0A2023112031896

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 50,067 hours, 36,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 845919
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ALL EPSU BATTERIES FAILED BATTERY CAPACITY CHECK DURING TC 335100-03-1-001 / REPLACED ALL 4 EPSU BATTERIES IAW AMM 33-51-38-400-002-A. OPS CHECK GOOD."
